Alert archive / Alabama / Flash Flood Warnings in 2009

Flash Flood Warning 17, NWS Mobile, AL

April 13, 2009Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Alabama

NWS Mobile, AL issued this flash flood warning at Apr 13, 2009, 7:12 AM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2009, 7:12 AM CDT (12:12 UTC)
Expired
Apr 13, 2009, 10:15 AM CDT
In force
3 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Baldwin County, AL, Conecuh County, AL, Covington County, AL, Escambia County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 92 km from the middle of the area, began a volume at 12:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 0.2 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2009-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2009-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -136 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1276 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-136 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMOB 131212
FFWMOB
ALC003-035-039-053-097-FLC033-091-113-131515-
/O.NEW.KMOB.FF.W.0017.090413T1212Z-090413T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
712 AM CDT MON APR 13 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
  NORTHWESTERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
  NORTHERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
  SOUTHEASTERN CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHWESTERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHEASTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF BREWTON...
  NORTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF BAY MINETTE...
  EAST CENTRAL MOBILE COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF DOWNTOWN MOBILE...

* UNTIL 1015 AM CDT

* AT 710 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITEHOUSE
  FORKS...WING...WAWBEEK...WAHL...US 29 AND CR 43...SATSUMA...
  SARALAND...ROCK HILL...ROBINSONVILLE...ROBERTS...POLLARD...PLEASANT
  HOME...PHILLIPSVILLE...PERDIDO...PARKER SPRINGS...OSAKA...
  NOKOMIS...MALTA...KIRKLAND...KEEGO...I65 AND AL 287...HURRICANE...
  FOSHEE...FLOMATON...FALCO...EAST BREWTON...DYAS...DOUGLASVILLE...
  DIXONVILLE...DIXIE...CROSSROADS...CARPENTER...CARNEY...CANOE...
  BROOKLYN...BRADLEY...BOYKIN...ATMORE...WALNUT HILL...OAK GROVE...
  MCLELLAN...MCDAVID...JAY...GOOD HOPE...ESCAMBIA FARMS...CENTURY...
  BRATT...BLACKMAN AND BERRYDALE

RADAR INDICATES THAT 8 AND A HALF INCHES OF RAIN OR MORE HAS FALLEN 
SINCE SUNDAY EVENING OVER SOME AREAS. RAIN CONTINUES TO FALL ACROSS 
THE WARNED AREA...ALTHOUGH NOT AS HEAVY AS EARLIER. AN ADDITIONAL 1 
TO 2 INCHES IS POSSIBLE AS THE HEAVY RAIN AND THUNDERSTORMS MOVE 
SLOWLY EAST.  

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL 
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. NEVER TRY TO CROSS A FLOWING 
STREAM...EVEN A SMALL ONE...ON FOOT. WHEN ENCOUNTERING FLOODED ROADS 
MAKE THE SMART CHOICE...MOVE TO HIGHER GROUND. TURN AROUND...DONT 
DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MOBILE.

LAT...LON 3077 8726 3067 8804 3085 8810 3134 8666
      3094 8651

$$
1 follow-up statement
000 
WGUS74 KMOB 131258
FFSMOB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
758 AM CDT MON APR 13 2009

ALC003-035-039-053-097-FLC033-091-113-131515-
/O.CON.KMOB.FF.W.0017.000000T0000Z-090413T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ESCAMBIA AL-COVINGTON AL-CONECUH AL-BALDWIN AL-MOBILE AL-OKALOOSA FL-
ESCAMBIA FL-SANTA ROSA FL-
758 AM CDT MON APR 13 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
NORTHERN SANTA ROSA...NORTHERN ESCAMBIA...NORTHWESTERN OKALOOSA...
SOUTHERN MOBILE...CENTRAL BALDWIN...SOUTHEASTERN CONECUH...
SOUTHWESTERN COVINGTON AND SOUTHEASTERN ESCAMBIA COUNTIES...

AT 751 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WING...
WAWBEEK...WAHL...US 29 AND CR 43...ROCK HILL...ROBERTS...POLLARD...
PLEASANT HOME...PARKER SPRINGS...OSAKA...NOKOMIS...MALTA...
KIRKLAND...KEEGO...FOSHEE...FLOMATON...FALCO...EAST BREWTON...DYAS...
DIXONVILLE...DIXIE...CARNEY...CANOE...BROOKLYN...BREWTON...BRADLEY...
BOYKIN...ATMORE...MCLELLAN...JAY...GOOD HOPE...ESCAMBIA 
FARMS...CENTURY...BRATT AND BLACKMAN. RAINFALL IS ALSO INCREASING TO 
THE SOUTH AND WEST INTO THE TILLMANS CORNER...THEODORE...BAYOU LA 
BATRE AND AND IRVINGTON AREAS.

RADAR INDICATES THAT 8 AND A HALF INCHES OF RAIN OR MORE HAS FALLEN 
SINCE SUNDAY EVENING OVER SOME AREAS. RAIN CONTINUES TO FALL ACROSS 
THE WARNED AREA...ALTHOUGH NOT AS HEAVY AS EARLIER. AN ADDITIONAL 1 
TO 2 INCHES IS POSSIBLE AS THE HEAVY RAIN AND THUNDERSTORMS MOVE 
SLOWLY EAST.  

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT MONDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3134 8666 3094 8651 3077 8726 3067 8804
      3082 8809

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 6:50 AM CDT, 22 minutes earlier.

Area forecast discussion, Apr 13, 6:50 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
650 AM CDT MON APR 13 2009

.UPDATE...PACKAGE UPDATED TO CLEAN UP AREAS REMOVED FROM TOR WATCH
148.

/16

&&

.SHORT TERM...(TODAY THROUGH TONIGHT)A LARGE BAND OF SHOWERS AND
THUNDERSTORMS CONTINUE TO MOVE SLOWLY TO THE EAST AT AROUND 20
MPH...WITH A FEW EMBEDDED STRONG TO SEVERE THUNDERSTORMS MOVING
NORTHEAST AT 40 TO 50 MPH. A TORNADO WATCH #148 REMAINS IN EFFECT
FOR MOST OF THE COUNTY WARNING AREA THIS MORNING UNTIL 10:00 AM.
THIS SLOW MOVING LINE OF SHOWERS AND STORMS HAS A HISTORY OF
PRODUCING 4 TO 7 INCHES OF RAIN OVERNIGHT AS IT MOVED THROUGH AREAS
OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA. THIS LINE WILL
CONTINUE MOVING EASTWARD THROUGHOUT THE DAY WITH LIKELY TO
CATEGORICAL POPS SHIFTING EAST OF I-65. WENT A FEW DEGREES BELOW
GUIDANCE DUE TO CLOUDY SKIES THROUGHOUT THE DAY AND RAIN-COOLED AIR
MASS IN PLACE. 70+ POPS THIS EVENING WILL BE SOUTHEAST OF THE LINE
FROM ANDALUSIA TO ORANGE BEACH AL...WITH THE PRECIPITATION TAPERING
OFF TO ISOLATED ACROSS OUR WESTERN ZONES. SKIES WILL ALSO BEGIN TO
CLEAR FROM WEST TO EAST AFTER MIDNIGHT. /22

FOR TUESDAY THROUGH WEDNESDAY...AS A LOBE OF ENERGY SWINGS AROUND THE
BASE OF THE UPPER LOW OVER THE WESTERN OHIO RIVER VALLEY...THE FRONT
WHICH PASSED MONDAY NIGHT IS MOVED SOUTHEAST OF THE AREA...WITH A
DRIER AIRMASS MOVING OVER THE AREA. GFS MOS IS MAINTAINING A SMALL
CHANCE OF PRECIP AFTER 12Z TUESDAY...WHILST THE NAM HAS IT EAST OF
THE FA. LOOKING AT THE GFS QPF...THE 0.01 ISOPLETH IS WELL EAST OF
THE FA...SO HAVE LEANED TOWARDS THE NAMS MET MOS FOR THE MORNING
PRECIP TUESDAY MORN.

THE REST OF THE SHORT TERM IS DRY WITH SKIES CLEARING TUESDAY AS
SURFACE HIGH PRESSURE OVER THE PLAINS MEANDERS SLOWLY EASTWARD...TO
OVER THE MISS RIVER VALLEY BY WEDNESDAY MORN. REASON FOR THE SLOW
MOVEMENT IS THE SLOW EASTWARD PROGRESSION OF THE UPPER RIDGE OVER THE
PLAINS...AS AN UPPER SYSTEM ORGANIZES OVER THE NORTHWESTERN CONUS AND
SLIDES SOUTH ALONG THE EAST COAST TUESDAY INTO WEDNESDAY.

.LONG TERM...(WEDNESDAY NIGHT ON)AS THE WESTERN SYSTEM BEGINS TO
MEANDER EASTWARD LATE WEDNESDAY INTO WEDNESDAY NIGHT...UPPER AND LOW
LEVEL HIGH PRESSURE WORKS ITS WAY SLOWLY EAST. LOW LEVEL FLOW OFF THE
GULF SETS UP OVER THE SOUTHERN PLAINS WEDNESDAY NIGHT THROUGH
THURSDAY...WITH GFS ADVERTISING SHOWERS OF SOME DECENT SIGNIFICANCE
APPROACHING WESTERN BORDER OF THE FA FRIDAY NIGHT INTO SATURDAY AS
SOME ENERGY SWINGS AROUND THE SOUTH SIDE OF THE NOW WESTERN CENTRAL
PLAINS UPPER LOW. ECMWF IS A BIT MORE EASTWARD WITH THE QPF THIS
FIRST ROUND. SO IS THE ENSEMBLE MEAN...SO HAVE SPREAD PRECIP INTO
WESTERN ZONES FRIDAY INTO FRIDAY NIGHT.

AS THE MAIN DYNAMICS FROM THE UPPER LOW MOVE TOWARDS THE FA SATURDAY
INTO SATURDAY NIGHT...ANOTHER ROUND OF PRECIP IS EXPECTED LATER
SATURDAY THROUGH SUNDAY AHEAD OF A FRONT EXPECTED TO MOVE ACROSS THE
FA SUNDAY NIGHT. GUIDANCE IS ADVERTISING SOME WRAP-AROUND PRECIP OVER
THE NORTHERN HALF OF THE FA AFTER THE FRONTAL PASSAGE...SO HAVE
CONTINUED THE PRECIP INTO THE COMING WEEK.

&&

.AVIATION...IFR CEILING CONDITIONS EXPECTED THROUGH
MOST OF THE DAY...WITH A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS
AND HEAVY RAIN OCCURRING NEAR OR OVER THE TAF SITES. THE
PRECIPITATION AND CLOUDS WILL CLEAR THE AREA FROM WEST TO
EAST...MAINLY AFTER MIDNIGHT. A MODERATE SOUTH SURFACE WIND WILL
BECOME MOSTLY NORTHWEST BY LATE TONIGHT. /22

&&

.MARINE...A WARM FRONT WILL CONTINUE TO MOVE NORTH OF THE COASTAL
WATERS TODAY WITH STRONG SOUTHERLY WINDS AROUND 20 KNOTS EXPECTED
THROUGHOUT THE DAY. SHOWERS AND THUNDERSTORMS WILL INCREASE OVER THE
MARINE AREA TODAY...WITH SOME THUNDERSTORMS BECOMING STRONG WITH
WIND GUSTS IN EXCESS OF GALE FORCE. A COLD FRONT WILL APPROACH THE
COASTAL WATERS FROM THE NORTHWEST THIS EVENING AND THE MOVE ACROSS
THE COASTAL WATERS AFTER MIDNIGHT. WINDS BECOME NORTHWESTERLY BEHIND
THE FRONT LATE TONIGHT AND DIMINISH SLIGHTLY DURING THE DAY ON
MONDAY BEFORE INCREASING AGAIN MONDAY EVENING THROUGH EARLY TUESDAY
MORNING. THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 10:00 AM
TUESDAY. THE STRONG NORTHWESTERLY WILL SUBSIDE TUESDAY AS HIGH
PRESSURE BUILDS INTO THE REGION. WINDS BECOME EASTERLY ON THURSDAY
AND INCREASE THROUGH FRIDAY AS A LOW PRESSURE SYSTEM ADVANCES ACROSS
THE PLAINS. /22

&&

.FIRE WEATHER...DRIER AND SLIGHTLY COOLER AIR WILL MOVE OVER THE AREA
BEHIND A FRONT EXPECTED TO MOVE ACROSS THE FA MONDAY NIGHT INTO
TUESDAY. RH LEVELS IN THE CURRENT PACKAGE APPEAR TO BE LOW ENOUGH TO
WARRANT A WATCH FOR FL ZONES FOR TUESDAY AFTERNOON...SO WILL BE
ISSUING ONE. THE REST OF THE WEEK WILL SEE SEASONABLY WARM
TEMPS...WITH THE NORTHERLY LOW LEVEL FLOW SLOWLY TRANSITIONING TO
SOUTHEASTERLY BY FRIDAY. NEXT ROUND OF PRECIP IS EXPECTED TO MOVE
OVER THE AREA LATER IN THE COMING WEEKEND INTO THE COMING WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      76  56  71  47  76 /  80  50  00  00  00
PENSACOLA   74  59  73  52  75 /  90  60  00  00  00
DESTIN      73  61  71  54  72 /  90  90  05  00  00
EVERGREEN   76  56  70  46  74 /  90  40  00  00  00
WAYNESBORO  80  53  70  40  75 /  40  50  00  00  00
CAMDEN      77  55  69  45  75 /  70  50  05  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM NOON TUESDAY TO 7 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM TUESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
     FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&

22/16
Hazardous weather outlook, Apr 13, 5:30 AM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
530 AM CDT MON APR 13 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-141200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
530 AM CDT MON APR 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND
THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...

.DAY ONE...TODAY THROUGH TONIGHT.

A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...AND THE WESTERN FLORIDA PANHANDLE
INTO THE MORNING HOURS. ADDITIONAL SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP OVER SOUTHEAST MISSISSIPPI IN THE AFTERNOON
AS A COLD FRONT ADVANCES INTO THE AREA.

THROUGHOUT THIS PERIOD...SOME OF THE THUNDERSTORMS COULD BE SEVERE
WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS.  THERE
IS ALSO THE POTENTIAL THAT ISOLATED TORNADOES COULD ALSO FORM WITH
THE SEVERE STORMS.

SOUTHERLY WINDS AT 20 TO 25 KNOTS WILL LAST THROUGH TONIGHT...WITH
ROUGH SEAS TO NEAR 7 FEET OFFSHORE...CREATING A HAZARD FOR SMALL
CRAFT OPERATORS. IN ADDITION...THE STRONG SOUTHERLY WINDS AND LARGE
SPRING TIDES WILL MAINTAIN A HIGH RISK FOR DEADLY RIP CURRENTS IN
THE SURF ZONE AT AREA BEACHES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A COLD FRONT WILL MOVE EAST ACROSS THE CENTRAL GULF COAST REGION
LATE MONDAY NIGHT WITH A DRIER AIRMASS MOVING IN ACROSS THE REGION.
WINDS ACROSS THE MARINE AREA WILL SHIFT TO THE NORTHWEST FOLLOWING
THE COLD FRONTAL PASSAGE.  SMALL CRAFT ADVISORIES WILL LIKELY BE
REQUIRED LATE MONDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE WEATHER OPERATIONS MAY BE REQUIRED TODAY INTO TONIGHT.

In the hours before

Local storm report, Apr 13, 3:08 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
308 AM CDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 AM     FLASH FLOOD      WAYNESBORO              31.67N 88.65W
04/13/2009                   WAYNE              MS   LAW ENFORCEMENT

            SEVERAL ROADS ARE FLOODED IN WAYNESBORO. ALSO WATER
            COVERS PORTIONS OF OLD HWY 45.

0249 AM     FLASH FLOOD      RICHTON                 31.35N 88.94W
04/13/2009                   PERRY              MS   LAW ENFORCEMENT

            SEVERAL ROADS ARE REPORTED FLOODED IN RICHTON. WATER
            COVERS SEVERAL COUNTY ROADS INCLUDING HWY 42.

&&

CACERES
Local storm report, Apr 13, 6:03 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
603 AM CDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     HAIL             2 N BREWTON             31.13N 87.07W
04/13/2009  E0.75 INCH       ESCAMBIA           AL   PUBLIC

&&

JFP
Local storm report, Apr 13, 6:26 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
626 AM CDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 AM     HAIL             CAROLINA                31.23N 86.52W
04/13/2009  E0.50 INCH       COVINGTON          AL   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED IN CAROLINA.

0616 AM     HAIL             ANDALUSIA               31.31N 86.48W
04/13/2009  E0.50 INCH       COVINGTON          AL   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED IN ANDALUSIA.

&&

CACERES

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 4:36 AM CDTSevere Thunderstorm WarningMOBEscambia39 min
Apr 13, 6:56 AM CDTSevere Thunderstorm WarningMOBOkaloosa24 min
Apr 13, 7:33 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa42 min
Apr 13, 7:45 AM CDTFire Weather WatchMOB8 hr
Apr 13, 8:35 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa40 min
Apr 13, 9:10 AM CDTSevere Thunderstorm WarningMOBOkaloosa50 min
Apr 13, 9:20 AM CDTFlash Flood WarningMOBEscambia, Okaloosa, Santa Rosa115 min
Apr 13, 9:53 AM CDTRiver Flood WarningMOBEscambia5 days
Apr 13, 10:16 AM CDTSevere Thunderstorm WarningMOBEscambia, Okaloosa, Santa Rosa59 min
Apr 13, 10:26 AM CDTTornado WarningMOBOkaloosa, Santa Rosa49 min
Apr 13, 11:17 AM CDTSevere Thunderstorm WarningMOBOkaloosa19 min
Apr 13, 2:03 PM CDTRiver Flood WarningMOBOkaloosa, Santa Rosa50 hr
Apr 13, 2:03 PM CDTRiver Flood WarningMOBOkaloosa41 hr
Apr 12, 9:51 PM CDTSevere Thunderstorm WarningMOBChoctaw, Washington39 min
Apr 12, 10:12 PM CDTTornado WarningMOBChoctaw33 min
Apr 12, 10:32 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington58 min
Apr 12, 10:34 PM CDTTornado WarningMOBChoctaw, Clarke41 min
Apr 12, 11:17 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe, Washington, Wilcox58 min
Apr 13, 12:06 AM CDTSevere Thunderstorm WarningMOBButler, Wilcox39 min
Apr 13, 12:55 AM CDTFlash Flood WarningMOBChoctaw, Clarke, Washington3 hr
Apr 13, 2:15 AM CDTSevere Thunderstorm WarningMOBButler, Crenshaw45 min
Apr 13, 2:35 AM CDTSevere Thunderstorm WarningMOBMobile40 min
Apr 13, 2:52 AM CDTSevere Thunderstorm WarningMOBClarke, Washington53 min
Apr 13, 3:00 AM CDTSevere Thunderstorm WarningMOBConecuh, Monroe45 min
Apr 13, 3:50 AM CDTFlash Flood WarningMOBBaldwin, Clarke, Mobile, Monroe, Washington3 hr
Apr 13, 4:16 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia29 min
Apr 13, 4:44 AM CDTTornado WarningMOBEscambia21 min
Apr 13, 5:10 AM CDTSevere Thunderstorm WarningMOBConecuh, Escambia36 min
Apr 13, 5:42 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia33 min
Apr 13, 6:27 AM CDTSevere Thunderstorm WarningMOBCovington33 min
Apr 13, 7:05 AM CDTSpecial Marine WarningMOB40 min
Apr 13, 8:26 AM CDTSpecial Marine WarningMOB49 min
Apr 13, 9:37 AM CDTSpecial Marine WarningMOB83 min
Apr 13, 10:41 AM CDTSpecial Marine WarningMOB79 min
Apr 13, 11:30 AM CDTRiver Flood WarningMOBMobile23 hr
Apr 13, 12:01 PM CDTSpecial Marine WarningMOB119 min
Apr 13, 2:15 PM CDTSpecial Marine WarningMOB2 hr
Apr 13, 4:12 PM CDTSpecial Marine WarningMOB2 hr

Nearby

Flash Flood Warnings in Alabama, 2009Flash Flood Warnings in Florida, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.